NSU Journals
On necessary solvability conditions for one pseudohyperbolic system
Подробнее
Материал поступил в редколлегию 10.06.2024
The Cauchy problem for one pseudohyperbolic system is considered. This system arises when modeling flexural-torsional vibrations of an elastic rod. The paper indicates the necessary conditions on the right side of the system under which the Cauchy problem is solvable in a Sobolev space with exponential weight
УДК 517.955
Keywords: pseudohyperbolic system, Cauchy problem, anisotropic Sobolev space, necessary conditions for solvability
Выходные данные: Bondar L.N., Mingnarov S.B. On necessary solvability conditions for one pseudohyperbolic system. Mat. Trudy 2024, 27, № 2. С. 26–39.
DOI 10.25205/1560-750X-2024-27-1-26-39